# SDR SWIA200820011

- Difficulty date: April 30, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 35,570 hours, 29,447 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 UNDER RT SIDE LT AILERON HAS CRACKS IN WEB FOUND AT C-CHECK.  REPAIRED PER REO 601R-53-41-260 STEP 13 A-E STEP 14 C,C REV "B".
